Rehabilitation of two-part fractures of the neck of the humerus (two-year follow-up)

Hodgson, SA, Mawson, SJ, Saxton, JM and Stanley, D (2007) Rehabilitation of two-part fractures of the neck of the humerus (two-year follow-up). Journal of Shoulder and Elbow Surgery, 16 (2). pp. 143-145. ISSN 1532-6500

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Allied Health Professions
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:12
Last Modified: 21 Apr 2020 19:24
URI: https://ueaeprints.uea.ac.uk/id/eprint/14817
DOI: 10.1016/j.jse.2006.06.003

Actions (login required)

View Item View Item